Open Access
April 2023 Deligne–Beilinson cohomology and log Hodge theory
Kazuya Kato, Chikara Nakayama, Sampei Usui
Proc. Japan Acad. Ser. A Math. Sci. 99(4): 27-32 (April 2023). DOI: 10.3792/pjaa.99.006

Abstract

We show that the description of Deligne–Beilinson cohomology is improved by using log Hodge theory. We consider the log relative version of it, and also present a fundamental conjecture in log Hodge theory.

Citation

Download Citation

Kazuya Kato. Chikara Nakayama. Sampei Usui. "Deligne–Beilinson cohomology and log Hodge theory." Proc. Japan Acad. Ser. A Math. Sci. 99 (4) 27 - 32, April 2023. https://doi.org/10.3792/pjaa.99.006

Information

Published: April 2023
First available in Project Euclid: 10 May 2023

zbMATH: 1514.14003
MathSciNet: MR4587443
Digital Object Identifier: 10.3792/pjaa.99.006

Subjects:
Primary: 14A21
Secondary: 14D07 , 32G20

Keywords: Deligne–Beilinson cohomology , Hodge theory , log geometry

Rights: Copyright © 2023 The Japan Academy

Vol.99 • No. 4 • April 2023
Back to Top